Do Testosterone Boosters Have Any Negative Side Effects?

Do Testosterone Boosters Have Any Negative Side Effects?

Testosterone can be defined as the primary male sex hormone that is responsible for the male’s sexuality. It is the hormone that produces things like the libido, facial hair, sperm production, and substantial muscle mass, which are all associated with masculinity.

The production of testosterone takes a gradual reduction when a male reaches the age of 30 years. The concentration of testosterone in the blood begins to diminish as the male progresses in age. The result of this is that men begin to experience several psychological and physiological effects such as erectile dysfunction, low energy levels, fatigue, insomnia, acute depression, and lack of a sex drive.

Increased testosterone levels have proved to boost the growth of the male’s body muscles. It also enhances the activation of the nervous system leading to more strength and power in the body, enhanced libido, and better mood, among other benefits.

There are several substances that can naturally enhance the testosterone levels in the male’s body. Foods rich in antioxidants, vitamins, and minerals such as zinc can help a great deal in boosting the production of testosterone.

With the rising demand and interest for the use of dietary supplements all over the world, the adoption of testosterone boosters has become a common practice among many people including male athletes in a bid to pump up their testosterone levels.

There has, however, been a concern of whether these testosterone boosters have negative side effects on the body. Research has been done on the negative impact these testosterone supplements have on the body and below are some of the findings that have been discovered:

Liver And Kidney Problems

Research done on users of testosterone boosters has shown that they complained about having liver and kidney complications which were linked to the inappropriate use of the boosters. There have been cases of wrongfully using the supplements in a manner contrary to what is recommended.

Some athletes have complained of having severe abdominal pain which after medical investigations has been traced to them having liver injury with diagnosis showing that the hepatic enzyme levels have been significantly increased. One of the reasons for such an occurrence is the users overdosing on commercial testosterone boosters.

An Enlarged Prostate

There is a very high possibility of the male’s prostate getting enlarged after taking testosterone boosters. This enlargement could affect the normal process of urination, making it very difficult and extremely painful.

If you suffer from prostate cancer, the testosterone hormone can potentially boost the growth of the cancer. This is the more reason why it is advisable that someone suffering from prostate cancer goes through a prostate exam before embarking on using testosterone boosters.

Increased Red Blood Cell Count

Using testosterone boosters may cause the male’s body to produce excess red blood cells more than what the body requires. This may, in turn, put the male at a higher risk of getting a heart disease which could, in turn, lead to the person suffering from a heart attack or a stroke.

Other potential side effects that could affect a man after using testosterone supplements include getting acne, suffering from hair loss, infertility, loss of libido, testicular atrophy, male breast enlargement, and increased aggression.

The Aspect Of Testosterone Booster Abuse

Millions of men worldwide are presently and actively using testosterone boosters such as gels, pills, and injections in a bid to boost their physical health. Synthetic variants of testosterone known as anabolic steroids are legally prescribed by doctors as a mode of treatment for conditions such as delayed puberty and other diseases such as AIDS and cancer that may result in muscle loss.

That being said, adolescents and adults more so bodybuilders and athletes have a habit of abusing these testosterone boosters. They do so by taking higher doses more than what has been prescribed. This then results in them experiencing the negative side effects on their health. They put their brain, heart, liver, endocrine system, and even mental health at risk.

Common scenarios observed after abusing testosterone boosters include cases of heart attack, heart failure, stroke, depression, loss of appetite, and insomnia.

Conclusion

Are there negative side effects to the use of testosterone boosters? The answer to that is yes. The yes is largely because of the abuse of the testosterone boosters by the users. If used well as prescribed, the boosters will do more good than harm to the body.

Another factor that may cause these boosters to have a negative side effect on the body is using poor quality or counterfeit boosters that are purchased from not so reliable sources.

This is the more reason why you should ensure that you get the best testosterone boosters that will work well for you. According to LAweekly.com, there are 10 testosterone supplements in the market that have proven to produce the best results. You need to check them out today.